# SDR CA110203005

- Difficulty date: January 30, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 16,465 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Plunger
- Part number: 91111
- Condition: Misinstalled
- Location: Mlg Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING THE INCIDENT, FOUND THAT THE MM PROCEDURE PSP601-2 CHAP 32-30-57 P201 TO 203 FOR THE PLUNGER INSTALLATION WAS INCOMPLETE.
